Art
J-GLOBAL ID:201302208066392966   Reference number:13A0165457

L-p-STABILITY ESTIMATES FOR THE SPATIALLY INHOMOGENEOUS DISCRETE VELOCITY BOLTZMANN MODEL

空間的に非一様な離散速度ボルツマンモデルに対するL-p-安定性評価
Author (2):
Material:
Volume: 11  Issue:Page: 353-364  Publication year: 2009
JST Material Number: O9488A  ISSN: 1531-3492  Document type: Article
Country of issue: Other (ZZZ)  Language: ENGLISH (EN)
Terms in the title (1):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page